# SDR SWAA2024112548219

- Difficulty date: October 13, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY; STA. 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE LBL-9<[01] REMOVED DAMAGED SECTION OF ANGLE PER SRM 57-10-102R-5 & SRM51-10-02.;[02] ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION OF REPAIR AREA PER NDT PART 6 50-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED. C/W INSPECTION OF CORRECTIVE ACTION STEP # 1 .;[03] FABRICATED REPAIR PARTS PER SRM 57-10-10-2R-5. ALODINE REPAIR PARTS PER AMM 51-21-41. PRIMED REPAIR PARTS PER AMM 51-21-72.;[04] RII INSP C/W; FABRICATED REPAIR PARTS PER SRM 57-10-10-2R-5. ALODINE REPAIR PARTS PER AMM 51-21-41. PRIMED REPAIR PARTS PER AMM 51-21-72.;[05] OK TO INSTALL;[06] REPAIRED L/H STA 663 VAPOR BARRIER ATTACH ANGLE AT LBL 15 PER SRM 57-10-10-2R-5;[07] C/W STEP #6;[08] RII C/W INSPECTION AS REQUIRED
